# SDR SWAA2022041880348

- Difficulty date: March 4, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL DOOR HAS SPOTS (02 EA) OF CORROSION AT INB CORNERS. / [01] REMOVED TOILET SERVICE PANEL DOOR FOR ACCESS AS PER REF B737-700 AMM 52-49-07-000-801;[02] FOUND EXFOLIATON AT TOILET SERVICE PANEL DOOR UPPER FWD AND AFT CORNER AND BONDING WIRE HOLE FASTENER OUT OF LIMITS AS PER REF B737-700 SRM 52-40-01-1A-4;[03] VERIFIED STEPS 1 AND 2..O.K TO INSTALL SERVICEABLE TOILET SERVICE PANEL DOOR..;[04] INSTALLED NEW TOILET SERVICE PANEL DOOR. ACCOMPLISHED BONDING RESISTANCE TEST. FOUND OK AS PER REF B737-700 AMM 52-49-07-400-801.;[05] ADDED TOOL USED B/C 168698;[06] DOOR NEED ADJUSTMENT; HAS PLAY AT BOTH AFT CORNERS.;[07] ACCOMPLISHED ADJUSTMENT AT TOILET SERVICE DOOR AS PER REF B737-700 AMM 52-49-07-400-801;[08] VERIFIED STEP 7.
